On tightness of random sequences

Stute, Winfried: On tightness of random sequences. In: Acta scientiarum mathematicarum, (49). pp. 397-400. (1985)

Cikk, tanulmány, mű

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1985
Volume: 49
ISSN: 0001-6969
Page Range: pp. 397-400
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 400. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/15079

Actions (login required)

View Item View Item